Applications of Model Theory to Representations of Finite-Dimensional Algebras.
Mathematische Zeitschrift, Tome 178 (1981), pp. 83-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173089,
author = {C.U. Jensen and C. Herrmann and H. Lenzing},
title = {Applications of {Model} {Theory} to {Representations} of {Finite-Dimensional} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {83--98},
year = {1981},
volume = {178},
zbl = {0445.16020},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173089/}
}
C.U. Jensen; C. Herrmann; H. Lenzing. Applications of Model Theory to Representations of Finite-Dimensional Algebras.. Mathematische Zeitschrift, Tome 178 (1981), pp. 83-98. http://geodesic.mathdoc.fr/item/MZ_1981__178_173089/